# SDR AALA2019122329005

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 59,262 hours, 28,655 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Unit
- Part number: 3004200000501
- Part serial: 2885
- Condition: Faulty
- Location: Fuel Auto Feed
- Part time: 65,370 hours, 24,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER TAKE OFF GOT A FUEL AUTO FEED FAULT. PROCEDURE TO USE MANUAL CENTER TANK MODE. CENTER TANK AND SYSTEM WORKED NORMALLY THERE AFTER. MAINTENANCE REMOVED AND REPLACED FISCU 2 (9Q3) IAW AMM 28-46-34. OPS CK/BITE GOOD IAW AMM 28-46-00-740-001.
